# SDR SWAA2015030437091

- Difficulty date: January 14, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65C257237
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM CRACKED AT BS 616, STRINGER 17L.  R & R STUB BEAM IAW EA.
